# SDR 96UAL900099

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31039113
- Condition: Leaking
- Location: Door 2r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 RT SLIDE RETURNED TO SHOP FOR TIME CONTROLLED OVERHAUL.  LOWER INFLATION TUBE IS LEAKING AT THE SEAMS AND THERE IS CORROSION IN BOTH ASPIRATORS AND ON THE CHECK VALVES.  RETURNED TO VENDOR FOR REPAIR.
